# SDR GTIA050286

- Difficulty date: December 10, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LT ENGINE N2 DROPS BELOW 45 PERCENT WHEN LOAD APPLIED. REPLACED A/C WITH 832NK ON LINE.  REMOVED NR1 ENGINE FUEL CONTROL.  OPS AND LEAK CHECK GOOD.  REMOVED AND REPLACED START BLEED CONTROL VALVE, PERFORMED IDLE CHECK, ENGINE ACCELERATION CHECK.  OPS CHECK GOOD.  (K)
